# SDR CA080214005

- Difficulty date: February 14, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 20,994 hours
- Engine: Pwa PT6A65B
- Propeller: Hartzl HCB4MP3
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: 1013800005
- Condition: Seized
- Location: Flap Drive
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) FLAPS WOULD NOT RETRACT AFTER TAKEOFF AND CIRCUIT BREAKER OPENED. AIRCRAFT RETURNED TO AIRFIELD. FLAP DRIVE SHAFT WAS FOUND SEIZED AND BOUND UP NEAR MOTOR. MOTOR AND DRIVE SHAFT WERE REPLACED. (TC NR20080214005)
